# SDR COMA0260532

- Difficulty date: September 14, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 865D1007
- Part serial: 264
- Condition: Malfunctioned
- Location: Wing
- Part time: 15,067 hours, 13,736 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL, WOULD NOT EXTEND.REPLACED THE POWER DRIVE UNIT.
